Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 54901, 15 pages
http://dx.doi.org/10.1155/IJMMS/2006/54901

Modular relations and explicit values of Ramanujan-Selberg continued fractions

Department of Mathematical Sciences, Tezpur University, Napaam, Assam 784028, India

Received 12 September 2005; Revised 13 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [10 citations]

The following is the list of published articles that have cited the current article.

  • Nayandeep Deka Baruah, and Nipen Saikia, “Explicit evaluations of Ramanujan-Göllnitz-Gordon continued fraction,” Monatshefte für Mathematik, vol. 154, no. 4, pp. 271–288, 2008. View at Publisher · View at Google Scholar
  • Hei-Chi Chan, “From a ramanujan-selberg continued fraction to a jacobian identity,” Proceedings of the American Mathematical Society, vol. 137, no. 9, pp. 2849–2856, 2009. View at Publisher · View at Google Scholar
  • Nipen Saikia, “A new parameter for Ramanujan’s theta-functions and explicit values,” Arab Journal of Mathematical Sciences, vol. 18, no. 2, pp. 105–119, 2012. View at Publisher · View at Google Scholar
  • Nipen Saikia, “Explicit Evaluations of Cubic and Quartic Theta-Functions,” ISRN Discrete Mathematics, vol. 2012, pp. 1–29, 2012. View at Publisher · View at Google Scholar
  • Nipen Saikia, “Parametric evaluations of Ramanujan’s singular moduli,” Arab Journal of Mathematical Sciences, vol. 19, no. 1, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Nipen Saikia, “Some $$q$$ q -continued fractions of Ramanujan, their explicit values, and equalities,” Afrika Matematika, 2014. View at Publisher · View at Google Scholar
  • Nipen Saikia, “Two theta-function identities for the Ramanujan–Selberg continued fraction and applications,” Journal of Number Theory, vol. 151, pp. 46–53, 2015. View at Publisher · View at Google Scholar
  • Nipen Saikia, “Some new identities for a continued fraction of Ramanujan,” Annali dell'Universita di Ferrara, vol. 62, no. 1, pp. 151–164, 2016. View at Publisher · View at Google Scholar
  • Yoonjin Lee, and Yoon Kyung Park, “Modularity of a Ramanujan-Selberg continued fraction,” Journal of Mathematical Analysis and Applications, 2016. View at Publisher · View at Google Scholar
  • Nipen Saikia, and Chayanika Boruah, “Some new explicit values of Ramanujan–Selberg continued fraction,” Afrika Matematika, 2017. View at Publisher · View at Google Scholar